Volume 10, Issue 1 (March 2011)                   JIRSS 2011, 10(1): 1-12 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Habibi Rad A, Emadi M, Arghami N R. Statistical Evidences in Type-II Censored Data. JIRSS. 2011; 10 (1) :1-12
URL: http://jirss.irstat.ir/article-1-117-en.html
Abstract:   (8186 Views)
In this article, we use a measure of expected true evidence for determine the required sample size in type-II censored experiments for obtaining statistical evidence in favor of one hypothesis about the exponential mean against another.
Full-Text [PDF 144 kb]   (3282 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/10/22 | Accepted: 2015/09/12

Add your comments about this article : Your username or Email:

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society